| Model Number |
ORG-9110A |
| Medical Device Problem Codes |
Data Problem (3196); Patient Data Problem (3197)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (biomed) reported that at the central nurse's station (cns), the zm tele was swapping between 3 different patient's names.Those were the last 3 patients admitted on this tele before the current patient was admitted.No patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that at the central nurse's station (cns), the zm tele was swapping between 3 different patient's names.Those were the last 3 patients admitted on this tele before the current patient was admitted.After some unsuccessful troubleshooting, including rebooting the cns, the issue persisted.The customer called back later and reported that he tried to reboot the multiple patient receiver (org).After it came back up, they saw that the org had an error light.He tried swapping the ethernet cable, but the org was still in an error status.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.